Presenter(s): Glyph Lefkowitz

Talk Title: Programming Your Computer With Python

5 min pre: 12:10 pm **Talk Start:** 12:15 pm **Length:** 00:50:00 **End -5m:** 1:00 pm **End:** 1:05 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Grishma Jena
 Talk ID: 15313

 Talk Title: Data Science beasts (failures) and where to find them
 536294

5 min pre: 1:10 pm **Talk Start:** 1:15 pm **Length:** 00:15:00 **End -5m:** 1:25 pm **End:** 1:30 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Adrian Garcia Badaracco

Talk Title: Type safe data validation using Pydantic v2

5 min pre: 1:25 pm **Talk Start:** 1:30 pm **Length:** 00:25:00 **End -5m:** 1:50 pm **End:** 1:55 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Simon WillisonTalk ID:
15317Talk Title: Embeddings: What they are and why they matter5443425 min pre: 1:55 pmTalk Start: 2:00 pmLength: 00:50:00End -5m: 2:45 pmEnd: 2:50 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Christo	opher Neugebauer			Talk ID: 15320
Talk Title: FORK	S? POOLS? ASYNC? Solv	ving Wordle with Python	s concurrency tools	536347
5 min pre: 3:10 pm	Talk Start: 3:15 pm	Length: 00:25:00	End -5m: 3:35 pm	End: 3:40 pm
[] Have a water bot	tle for ready for the pre	esenter	-	-
	has microphone and		eck (if not, poke AV	team)
• •	is plugged into the pre		<i>.</i>	
·	's display appears on t			
[] Ask the presenter	r "Will there be laptop	sound?" If so, ask A	V to plug in and test	sound
[] Ask the presenter	r how they would like t	o be introduced and	how to pronounce the	neir name
[] Ask the presenter	r if they would like time	e warnings, and if so	, when they would lik	ke them
[] When the presen	ter is ready, un-mute t	he microphone		
	ter is ready, un-mute t			

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Salar Rahmanian				Talk ID: 15322
Talk Title: Elevating Python Development with Nix Package Manager			529307	
5 min pre: 3:40 pm	Talk Start: 3:45 pm	Length: 00:25:00	End -5m: 4:05 pm	End: 4:10 pm
[] Have a water bettle for ready for the presenter				

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Moshe	Zadka			Talk ID: 15339
Talk Title: Contai	n Yourself			526834
5 min pre: 4:10 pm	Talk Start: 4:15 pm	Length: 00:25:00	End -5m: 4:35 pm	End: 4:40 pm
[] Have a water bot	tle for ready for the pre	esenter		
	has microphone and o	•	eck (if not, poke AV	team)
	is plugged into the pre			
·	's display appears on t			
·	r "Will there be laptop s			
[] Ask the presente	r how they would like to	o be introduced and	how to pronounce the	heir name
[] Ask the presente	r if they would like time	e warnings, and if so	, when they would lil	ke them
	tor is ready up muta t	h		

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Zac Hatfield-Dodds				Talk ID: 15331
Talk Title: No More Nitpicks: effortless cleanup with fixers, formatters, and codemods			538401	
5 min pre: 4:40 pm	Talk Start: 4:45 pm	Length: 00:15:00	End -5m: 4:55 pm	End: 5:00 pm
[] Have a water bottle for ready for the presenter				
[] Ensure presenter	has microphone and o	completed sound ch	eck (if not, poke AV	team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Dan Bu	urger			Talk ID: 15328
Talk Title: Python	, Planets, and Portals: De	signing Web Apps for Mo	odern Astronomers	537288
5 min pre: 4:55 pm	Talk Start: 5:00 pm	Length: 00:25:00	End -5m: 5:20 pm	End: 5:25 pm
[] Have a water both	tle for ready for the pre	esenter		
	has microphone and		eck (if not, poke AV	team)
[] Check that HDMI	is plugged into the pro	esenter's laptop		
[] Ensure presenter	's display appears on	the projector and co	nfidence monitors	
[] Ask the presenter	r "Will there be laptop	sound?" If so, ask A	V to plug in and test	sound
[] Ask the presenter	r how they would like t	o be introduced and	how to pronounce th	neir name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Liz Ac	osta			Talk ID: 15330
Talk Title: Testin	g Strategies for Python			526433
5 min pro: 5:55 pm	Talk Start: 6:00 pm	l ongth: 00:15:00	End -5m: 6:10 pm	End: 6:15 pm

5 min pre: 5:55 pm Talk Start: 6:00 pm Length: 00:15:00 End -5m: 6:10 pm End: 6:15 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s):	Joe Cheng
---------------	-----------

Talk Title: Shiny: Data-centric web applications in Python

5 min pre: 6:25 pm **Talk Start:** 6:30 pm **Length:** 00:25:00 **End -5m:** 6:50 pm **End:** 6:55 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Mayar	Talk ID: 15332			
Talk Title: Unleashing Python's Power: Serverless Innovations with AWS Lambda			535885	
5 min pre: 6:49 pm	Talk Start: 6:54 pm	Length: 00:15:00	End -5m: 7:04 pm	End: 7:09 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Michae	l Kennedy			Talk ID: 15336
Talk Title: Python	's Types: 5 Amazing Ways	Python Type Hints Will	Supercharge Your Code	
5 min pre: 6:55 pm	Talk Start: 7:00 pm	Length: 00:50:00	End -5m: 7:45 pm	End: 7:50 pm
[] Have a water bott	le for ready for the pre	esenter		
	has microphone and o		eck (if not, poke AV t	team)
[] Check that HDMI	is plugged into the pre	esenter's laptop		

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

5

Presenter(s): Benjy Weinberger	Talk ID 1531
Talk Title: Pants: Cargo for Python	53532
5 min pre: 12:10 pm Talk Start: 12:15 pm Length: 00:50:00 End -5m: 1:00 pm End: 1:05	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop 	
 [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound 	

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Tuana	Celik			Talk ID: 15314
Talk Title: Rankir	ng and Retrieval Technique	s for Retrieval Augment	ted Generation with Hays	
5 min pre: 1:10 pm	Talk Start: 1:15 pm	Length: 00:25:00	End -5m: 1:35 pm	End: 1:40 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Jason Koo			Talk ID: 15316
Talk Title: Craft Complex Mock Data			529902
5 min pre: 1:40 pm Talk Start: 1:45 pm	Length: 00:25:00	End -5m: 2:05 pm	End: 2:10 pm
[] Have a water bottle for ready for the p	resenter		
 [] Ensure presenter has microphone and [] Check that HDMI is plugged into the p 	•	neck (if not, poke AV	team)
 [] Ensure presenter's display appears or [] Ask the presenter "Will there be laptor [] Ask the presenter how they would like [] Ask the presenter if they would like time 	sound?" If so, ask to be introduced and	AV to plug in and test how to pronounce the test of te	heir name
[] When the presenter is ready, un-mute	•	vente later in the day)

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Cristian Heredia	Talk ID: 15333
Talk Title: Python deployment with Docker and Poetry	537525

5 min pre: 2:10 pm **Talk Start:** 2:15 pm **Length:** 00:15:00 **End -5m:** 2:25 pm **End:** 2:30 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Jessica Temporal

Talk Title: Let's talk about JWT

5 min pre: 2:25 pm **Talk Start:** 2:30 pm **Length:** 00:15:00 **End -5m:** 2:40 pm **End:** 2:45 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Nick D	DiRienzo		Talk ID: 15321
Talk Title: Infrast	tructure as a Product: Lesso	ons in Platform Engineering	536971
5 min pre: 3:10 pm	Talk Start: 3:15 pm	Lenath: 00:25:00 End -5m: 3:35 pm	End: 3:40 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Aaron Wiegel

Talk Title: Using pandas and pyspark to address challenges in processing and storing time series instrument indext

5 min pre: 3:40 pm **Talk Start:** 3:45 pm **Length:** 00:25:00 **End -5m:** 4:05 pm **End:** 4:10 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Sriram Vamsi Ilapakurthy	Talk ID: 15325
Talk Title: Python in Hardware & Embedded Systems: A Deep Dive	531853
Finding and Add and Talk Clark Add and Langeth 00005000 Find Find Add and	

5 min pre: 4:10 pm **Talk Start:** 4:15 pm **Length:** 00:25:00 **End -5m:** 4:35 pm **End:** 4:40 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Chris B	Brousseau			Talk ID: 15327
Talk Title: Better	Together: Unleashing the	Synergy of Pandas, Pola	ars, and Apache Arrow	536896
5 min pre: 4:40 pm	Talk Start: 4:45 pm	Length: 00:15:00	End -5m: 4:55 pm	End: 5:00 pm
	le for ready for the pre			
	has microphone and	•	eck (if not, poke AV	team)
	is plugged into the pre		6 1	
• •	s display appears on			
	"Will there be laptop	•		
	how they would like t		•	

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Xinron	ng Meng			Talk ID: 15329
Talk Title: Scale Data Science by Pandas API on Spark				534412
5 min pre: 4:55 pm	Talk Start: 5:00 pm	Length: 00:25:00	End -5m: 5:20 pm	End: 5:25 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Paul Po	ereyda Karayan			Talk ID: 15338
Talk Title: Beyond	d Conventional: Embracing	Python & LLMs for Qua	ality Assurance	530119
5 min pre: 5:55 pm	Talk Start: 6:00 pm	Length: 00:25:00	End -5m: 6:20 pm	End: 6:25 pm
[] Ensure presenter	le for ready for the pre has microphone and on is plugged into the pre	completed sound ch	eck (if not, poke AV	team)
[] Ensure presenter [] Ask the presenter	's display appears on t "Will there be laptop s how they would like to	the projector and co sound?" If so, ask A	V to plug in and test	

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Lizzie Siegle
 Talk ID: 15335

 Talk Title: Understanding LangChain Agents and Tools with Twilio (or with SMS)
 527539

 5 min pre: 6:25 pm
 Talk Start: 6:30 pm
 Length: 00:25:00
 End -5m: 6:50 pm
 End: 6:55 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Lisa Dusseault

 Talk Title:
 Design Patterns for Data Pipelines

5 min pre: 6:55 pm **Talk Start:** 7:00 pm **Length:** 00:50:00 **End -5m:** 7:45 pm **End:** 7:50 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk